# SDR CA120426010

- Difficulty date: April 23, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 560XL
- Aircraft time: 6,433 hours
- Engine: Pwa PW545A
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Switch
- Part number: 92722323
- Condition: Malfunctioned
- Location: Ecu Overtemp
- Part time: 6,572 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) DURING FLIGHT CREW WERE UNABLE TO CONTROL THE CABIN TEMPERATURE, ACM OVERTEMP WARNING RECEIVED AND AT 1 POINT THEY THOUGHT THEY COULD SMELL SOME FUMES, WITH FURTHER MANIPULATION OF CONTROLS CREW WAS ABLE TO GAIN SOME CONTROL OF TEMPERATURE. ECU TEMP SWITCH WAS OUT OF LIMITS.
